Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My cd4 count was 15 in June of 2011 now it's 156 will I ever get near 500
Sep 23, 2012

Hi there I started Atripla with a cd 4 count of 15 and viral load 150.000. Don't know how long I was infected till I got zoster on my face and dry prickly skin on my body and eczema on parts of my face. I take Bactrim till my cd4asses 200 but they are switching me to stribild the new quad pill with Atripla my viral load is under 50 copies but my t cells have only gone from 155 to 156 in 6 months, will they ever go up to higher level near 500. Should I be worried? I am 49 years old

Response from Dr. Holodniy

Unfortunately, you might not get to 500. The lower your CD4 count is when you start treatment, the longer it takes to increase. You may still see an increase in your CD4 count, perhaps to the 300 range, but that will take time. The good news is that once it gets to that level, your immune system is functioning pretty well and you are generally not at risk for some of the serious infections like you have experienced.



Previous
Help CD4 falling
Next
Please interpret this medical results?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement